# SDR COMA9560623

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16410101
- Condition: Defective
- Location: Nlg
- Part time: 4,882 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT NOSE LANDING GEAR.  REPLACED NLG DRAG BRACE ASSY.
